American Journal of Mathematics and Statistics

American Journal of Mathematics and Statistics is to publish well-written original research articles and studies describing the latest research and developments in the field of mathematics and statistics. This is a broad-based journal covering all branches of mathematics, statistics and interdisciplinary research.

ICV 2015: 77.23; ICV 2016: 85.70 h5-index: 8, h5-median: 13
(Based on Google Scholar Metrics(June 2017))

Editor-in-chief: Alfonso Montes-Rodriguez
p-ISSN: 2162-948X
e-ISSN: 2162-8475


Current Issue  

Volume 11, Number 3, 2021
  • Articles
Cancellation Series
Ameha Tefera Tessema
pp. 59-60
DOI: 10.5923/j.ajms.20211103.01  31 Views  7 Downloads
  Abstract   References   Full-Text PDF   Full-Text HTML